# SDR DLM88091321

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 58,999 hours, 46,769 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Tab
- Part number: 5930497501
- Part serial: 53258
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE SUBJECT HORIZONTAL STABILIZER ELEVATOR ANTI-FLOAT TAB WAS FOUND WITH CORROSION.  REPAIRED PER ERA 474926-14.
